# SDR DALA13055690978

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 59,087 hours, 43,870 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERNAL SKATE ANGLE, BS 1418 INSIDE ACCESS PANEL 6301B CRACKED. VERTICAL STAB REPAIRED IAW SRM 51-01 AND DWG 5912188.
